# SDR 06FDEA1213

- Difficulty date: March 24, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11
- Aircraft serial: 48490
- Aircraft time: 48,201 hours, 8,717 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Fitting
- Part number: ARC40092
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP OUTBOARD LOWER FASTENER HOLES COMMON TO INBOARD HINGE SUPPORT FITTING ARC4009 FOUND OUTBOARD LOWER HOLE REVEALED CRACK INDICATION.  OUTBOARD LOWER HOLE AT RIGHT WING OUTBOARD FLAP OUTBOARD LOWER FASTENER HOLES COMMON TO INBOARD HINGE SUPPORT FITTING ARC 4009 ENLARGED AS PER SRM 51-31-01 VOLUME II.  ORIGINAL HOLE DIAMETER =0.187", REWORKED HOLE DIAMETER =0.316".  HFEC INSPECTION CARRIED OUT AS PER NDT SPM PART 06-10-01.001 ON THE OVERSIZED BOLT HOLE AND FOUND CRACK AT 3 O'CLOCK POSITION VIEW LOOKING AFT.  REFER TO SNRM N01198 FOR RIGHT HAND WING OUTBOARD FLAP ASSEMBLY REPLACEMENT WORK DETAILS.
